{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T14:45:21Z","timestamp":1787755521881,"version":"build-2784847793"},"reference-count":8,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"3","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"abstract":"<jats:sec>\n                    <jats:title>Case:<\/jats:title>\n                    <jats:p>We present a 20-year-old man who suffered anaphylactic shock during posterior spinal fusion for neuromuscular scoliosis with the offending agent later identified via intradermal testing to be tranexamic acid (TXA).<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Conclusion:<\/jats:title>\n                    <jats:p>TXA, although an increasingly common drug, can be the cause of sudden anaphylactic shock intraoperatively. This now represents the fifth reported case in the literature of patients ranging from 15 years to 80 years old with no previous exposure to the drug.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.2106\/jbjs.cc.20.00130","type":"journal-article","created":{"date-parts":[[2020,7,21]],"date-time":"2020-07-21T10:07:48Z","timestamp":1595326068000},"page":"e20.00130-e20.00130","source":"Crossref","is-referenced-by-count":8,"title":["Anaphylactic Reaction to Tranexamic Acid During Posterior Spinal Fusion"],"prefix":"10.2106","volume":"10","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-6040-2971","authenticated-orcid":false,"given":"Scott","family":"Plaster","sequence":"first","affiliation":[{"name":"Department of Orthopaedics and Rehabilitation, The University of New Mexico Health Sciences Center, Albuquerque, New Mexico"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-0238-2191","authenticated-orcid":false,"given":"Filip","family":"Holy","sequence":"additional","affiliation":[{"name":"Department of Orthopaedics and Rehabilitation, The University of New Mexico Health Sciences Center, Albuquerque, New Mexico"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-9813-7050","authenticated-orcid":false,"given":"Antony Kallur","family":"Antony","sequence":"additional","affiliation":[{"name":"Department of Orthopaedics and Rehabilitation, The University of New Mexico Health Sciences Center, Albuquerque, New Mexico"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2020]]},"reference":[{"issue":"2","key":"bib1-20230720","doi-asserted-by":"crossref","first-page":"231","DOI":"10.1016\/j.thromres.2014.11.012","article-title":"Tranexamic acid\u2014an old drug still going strong and making a revival","volume":"135","author":"Tengborn","year":"2015","journal-title":"Thromb Res."},{"issue":"2","key":"bib2-20230720","doi-asserted-by":"crossref","first-page":"67","DOI":"10.1016\/j.artd.2017.02.002","article-title":"The American Joint Replacement Registry\u2014the first 5 years","volume":"3","author":"Etkin","year":"2017","journal-title":"Arthroplasty Today."},{"issue":"23","key":"bib3-20230720","doi-asserted-by":"crossref","first-page":"2024","DOI":"10.2106\/JBJS.18.00314","article-title":"Tranexamic acid is efficacious at decreasing the rate of blood loss in adolescent scoliosis surgery: a randomized placebo-controlled trial","volume":"100","author":"Goobie","year":"2018","journal-title":"J Bone Jonit Surg Am."},{"issue":"7","key":"bib4-20230720","doi-asserted-by":"crossref","first-page":"774","DOI":"10.1111\/pan.13141","article-title":"Anaphylactic reaction to tranexamic acid in an adolescent undergoing posterior spinal fusion","volume":"27","author":"Chiem","year":"2017","journal-title":"Pediatr Anesth."},{"issue":"3","key":"bib5-20230720","doi-asserted-by":"crossref","first-page":"839","DOI":"10.1016\/j.jaip.2016.12.014","article-title":"Anaphylaxis to tranexamic acid\u2014a rare reaction to a common drug","volume":"5","author":"Li","year":"2017","journal-title":"J Allergy Clin Immunol Pract."},{"issue":"4","key":"bib6-20230720","doi-asserted-by":"crossref","first-page":"416","DOI":"10.1007\/s11096-010-9415-8","article-title":"Hypersensitivity to tranexamic acid: a wide spectrum of adverse reactions","volume":"32","author":"Imbesi","year":"2010","journal-title":"Pharm World Sci."},{"key":"bib7-20230720","first-page":"7828351","article-title":"Tranexamic acid: an exceedingly rare cause of anaphylaxis during anaesthesia","volume":"2016","author":"Bansal","year":"2016","journal-title":"Case Rep Immunol."},{"issue":"6","key":"bib8-20230720","doi-asserted-by":"crossref","first-page":"607","DOI":"10.1016\/j.annfar.2004.04.012","article-title":"Un cas de choc anaphylactique \u00e0 l'acide tranexamique (Exacyl\u00ae) [in French]","volume":"23","author":"Lucas-Polomeni","year":"2004","journal-title":"Ann Fr Anesth Reanim."}],"container-title":["JBJS Case Connector"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.2106\/JBJS.CC.20.00130","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T13:44:24Z","timestamp":1787751864000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.2106\/JBJS.CC.20.00130"}},"subtitle":["A Case Report"],"short-title":[],"issued":{"date-parts":[[2020]]},"references-count":8,"journal-issue":{"issue":"3","published-online":{"date-parts":[[2020]]}},"URL":"https:\/\/doi.org\/10.2106\/jbjs.cc.20.00130","relation":{},"ISSN":["2160-3251"],"issn-type":[{"value":"2160-3251","type":"electronic"}],"subject":[],"published":{"date-parts":[[2020]]}}}